| Model Number |
SN6AT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Eye Injury (1845); Blurred Vision (2137); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/09/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Evaluation summary: the product was not returned for analysis; the lens remains implanted.The product history and batch records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause.There have been no other complaints reported in the lot number.Additional information has been requested.(b)(4).
Event or Problem Description
A facility representative reported that after the initial intraocular lens (iol) implant procedure, a patient complained of blurry vision.Additional information has been requested.
Additional Manufacturer Narrative
Corrected information provided in b.5.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Her surgeon has informed her she has some residual swelling in her retina from surgery.He's continued her on 2 drops and is following up with her next week.In a follow up with the patient, her swelling is going down and her vision has improved.She is still on her eye drops and has her next follow up in mid-april.She will update us if anything changes.